# SDR CALA2012101000664

- Difficulty date: October 10, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N20904
- Make and model: Boeing 787-8
- Aircraft serial: 34824
- Aircraft time: 45 hours, 96 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 66673201
- Part serial: 666730057
- Condition: Unwanted Deploy
- Location: L3 Door
- Part time: 45 hours, 96 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR SLIDE DEPLOYED.  REMOVED & REPLACED DOOR SLIDE IAW MM 25-66-01 & DOOR ASSIST BOTTLE IAW MM 52-11-22.  ALL CHECKED GOOD.
